MAUDE Adverse Event Report: ZIMMER BIOMET, INC.; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

ZIMMER BIOMET, INC.; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Medical Device Problem Codes Failure to Osseointegrate (1863); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42530008301 66301418 persona¿ natural tibia¿ trabecular metal.G2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately 8 months post-implantation due to tibial component loosening and pain.Postoperatively, the patient developed knee pain, and at follow-up visits the surgeon identified progressive tibial component loosening on radiographs with minimal to no bone ingrowth at the bone¿implant interface.Intra-operatively during the revision, the tibial component was confirmed to be loose with minimal bone ingrowth, was removed, and replaced with a cemented tibial component with a stem and a polyethylene insert.Attempts to obtain additional information have been made; however, no more is available at this time.

Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24647524
Report Number0001822565-2026-00858
Device Sequence Number9842602
Product Code MBH
UDI-Device Identifier00889024469419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale